MAUDE Adverse Event Report: 1303 GOSHEN SYNTHES USA PRODUCTS LLC 8.5 TI MULTILOC HUM NL LFT/CANN/300-S; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

1303 GOSHEN SYNTHES USA PRODUCTS LLC 8.5 TI MULTILOC HUM NL LFT/CANN/300-S; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.019.300S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
 it was reported that, patient underwent revision surgery due to nonunion.The patient had sustained an open humerus fracture that was temporarily put in an external fixator and eventually nailed with multiloc nail.The screws through the nail had quite a bit of bony overgrowth which made them difficult to remove.They are all successfully removed intact, and the nail was removed successfully.The nonunion fracture was then fixated with an extra-articular distal humerus plate along with a 3.5 lcp plate.This report is for one (1) 8.5mm ti multiloc humeral nail left/cann/300mm-sterile.This is report 1 of 6 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6: part: 04.019.300s, lot: l171258, manufacturing site: mezzovico, release to warehouse date: 28 dec 2016, expiry date: 01 dec 2026.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Photo investigation: the device was not returned.A photo-investigation was performed on the x-ray.Since the x-ray shows the plate with all 5 screws still intact, the complaint condition cannot be confirmed.Additionally, the root cause of the issue cannot be determined based on the available information.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.Conclusion: the complaint condition cannot be confirmed during photo investigation.During the investigation, no product design issues or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
8.5 TI MULTILOC HUM NL LFT/CANN/300-S
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
1303 GOSHEN SYNTHES USA PRODUCTS LLC
1303 goshen parkway
west chester PA 19380
MDR Report Key11848674
Report Number2530088-2021-00001
Device Sequence Number11773122
Product Code HSB
UDI-Device Identifier10886982090126
UDI-Public(01)10886982090126
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120807
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.019.300S
Device Catalogue Number04.019.300S
Device Lot NumberL171258
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date05/19/2021
Supplement Report FDA Received Date06/10/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NAIL HEAD ELEMENTS: MULTILOC HUMERAL SCREW; UNK - NAIL HEAD ELEMENTS: MULTILOC HUMERAL SCREW; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight100